# SDR CA071219004

- Difficulty date: December 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW35544
- Condition: Failed
- Location: Engine
- Part time: 7,723 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CURRENTLY IN SHOP FOR REPAIR DUE TO HP 1 TURBINE BLADE FAILURE, ENGINE DISASSEMBLY REVEALED FAILURE OF BLADE AT PLATFORM. FAILED PART WILL RETURNED TO THE OEM FOR INVESTIGATION. PREVIOUS SDR RAISED FOR SAME EVENT 2007091104, 20071001001,20071219003. ENGINES SHOP VISITS DOCUMENTATIONS HAS BEEN REQUESTED BY THE OEM FOR ALL SIMILAR EVENT FOR THE INVESTIGATION (TC NR 20071219004)
